# SDR 2020FA0000026

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: General aviation
- Aircraft: N591QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0144
- Aircraft time: 1,592 hours, 1,079 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cap
- Part number: 69321822
- Condition: Eroded
- Location: Horizontal Stab
- Part time: 1,592 hours, 1,079 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB TIP IS ERODED INTO THE COMPOSITE. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ24284M1 DATED JANUARY 7, 2020.
